# SDR 08FDEA00663

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- Aircraft time: 39,836 hours, 28,803 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH30AX04R0157
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT TOTAL LOSS OF "A" SYSTEM HYDRAULICS.  "A" SYSTEM HYD QTY WAS FOUND AT 2 GALLON SYSTEM DID NOT RUN EMPTY.  FOUND HYD LINE IN ELEVATOR PCP   BROKEN AT CLAMPED AREA.  REPLACED LINE REF MM 20-10-012-4.  OPERATED HYD SYSTEM.  OPERATED AND INSPECTED ALL FLIGHT CONTROLS AND ELEVATOR PCP, NO   FURTHER LEAKS WERE FOUND.  OK FOR SERVICE.
